# SDR SWIA200312051

- Difficulty date: May 26, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 2,971 hours, 2,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN CEILING OF PAX CABIN.  INSTALLED NEW BULB, OPS CHECK GOOD.
